What Should I Do? Are These Typical Side Affects?

I just got my implants a week ago. The next day I was feeling good. Little pain. But within a couple of days I started having dizzy spells, I'm nauseous, I choke down food just to eat but have no appetite. The feet and hands are freezing in the middle of summer, and I can't sleep due to insomnia and arm numbness. I want these things out!! I have three little boys to take care of. Any suggestions??

Doctor Answers 2

See your surgeon or doctor

You should definitely see your surgeon or family doctor about this. It sounds like you're sick and need medical attention. Best of luck.

Toronto Plastic Surgeon
5.0 out of 5 stars 108 reviews

362 Fairlawn Avenue
Toronto, Ontario M5M 1T6

Dizzy, nauseated, insomnia 1 week after surgery.

Talk to your surgeon, and/or your general physician.

Most of what you describe are not uncommon side effects of pain medicines--you don't mention whether or not you are taking any still. 


As a surgeon I would hate to be the one taking these out at a week if they are not the immediate cause of your symptoms!!

Good luck.

Jourdan Gottlieb, MD
Seattle Plastic Surgeon
4.5 out of 5 stars 40 reviews

1110 112th Avenue NE
Bellevue, WA 98004

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.